Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
154 Doctors are Online

Knee hurts and grinds. Had keyhole surgery. Why shin is also in pain?

For about 5 years I have had grinding in my knee , not only does it sound horrible but it also Hurts too. I had keyhole surgery and was told nothing was wrong with It? And now two years later it is worse. I walk with a limp, I can t sit for too long because it locks up, I can stand for too long, and now I m getting pain in my shin too. Any idea on what could be wrong? I just can t take it anymore.
Asked On : Thu, 23 Aug 2012
Answers:  1 Views:  33
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Medical Procedures
General & Family Physician 's  Response
From history it seems that you might be having some osteoartheritis changes occuring in your knee joint giving this problem.
Due to formnation of osteophytes you might be getting lock joint.
Go for x-ray knee joint.
Consult orthopedic surgeon and get examined.
Do patrllar exercise.
avoid squatting position.
Avoid bending your joint more tan 90 degree.
Ok and take care.
Answered: Wed, 1 Jan 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor